Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Msmazie182

My Tazorac Roller Coaster Ride

Recommended Posts

Okay so I feel like I have so much to say and I'm just going to jump right in, for me it was very helpful to read other peoples stories so I wish to help somebody with mine! I have always had moderately severe acne for years and I am now 19 years old and it just seems that it's getting worse and worse. I have tried like seriously everything ranging from topical antibiotics, oral, every face wash and acne kit known to man, and now I am onto tazorac. I get blackheads like crazy around my chin, jawline and I between my eyebrows because I have fat pores there. Anyways, my doctor recommended tazorac because she said it was less intense then retin a which I feel it is actually the opposite the more I research the two. I was super excited to try it out because I am so sick of not being able to wear tank tops and having to cake on foundation. Contrary to everybody else's initial breakout to the drug, mine cleared almost instantaneously which was mind blowing. But the more I used it, the more time went on, It progressively got worse and worse. By week 4 I wanted to no joke, die. It was terrible it had gotten to the point that I stopped hanging out with my friends because I didn't want to be seen by anyone, and did not leave the house. I am currently on my 5th week and there is very little improvement. I just feel at such a loss so far. I started breaking out in places that I have NEVER gotten acne before like my neck and upper chest, and I got whiteheads like crazy. I never really got whiteheads before, strictly blackheads so I was getting very frustrated. I use cetaphil to wash my face twice a day and then moisturize it because of the dryness but that also helps very little. My hope is deteriorating but I still have a little but left. The only thing I have noticed that also further scares me is that my skin is starting to scar everywhere. And if taz just gives me scars and doesn't clear them (I read online that taz doesn't help scars at all) then what would be the point in taking a drug that doesn't even clean up the mess it made? Anyways, I just wanted to share my story and get some of my frustrations out because it's just been a tough ride. I remain with a little glimmer of hope but we will see how it goes and happens in the end! I have attached files of what it looked like before I started (in the black shirt there) the photo of when it cleared me up the very first week (pink shirt) and the photo of what it looks like today (the terrible acne now spreading to my cheeks) post-407413-0-16075600-1404637208_thumb.post-407413-0-60682600-1404637229_thumb.post-407413-0-90482100-1404637247_thumb.post-407413-0-90482100-1404637247_thumb.post-407413-0-16075600-1404637208_thumb.post-407413-0-16075600-1404637208_thumb.

post-407413-0-16075600-1404637208_thumb.

post-407413-0-60682600-1404637229_thumb.

post-407413-0-90482100-1404637247_thumb.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×